# SDR DALA2017092707105

- Difficulty date: September 26, 2017
- Submitted: September 27, 2017
- Operation: Air carrier
- Aircraft: N947AT
- Make and model: Boeing 717-200
- Aircraft serial: 55010
- Aircraft time: 48,457 hours, 33,286 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Structure
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB LEFT AND RIGHT SIDE ZFS 52.267 UPPER TWO ROWS FASTENERS 85 LOOSE AND ELONGATED HOLES.  COMPLIED WITH PRI 560974-14AD REV. 0, REV. 1, AND REV. 2. REPAIRED REF ER/A 560974-14AD REV ORIG.  COMPLIED WITH ER/A 560974-14AD REV A.
